No Cover Image

Journal article 935 views

Stabilization and destabilization of hybrid systems of stochastic differential equations

Xuerong Mao, G. George Yin, Chenggui Yuan Orcid Logo

Automatica, Volume: 43, Issue: 2, Pages: 264 - 273

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.automatica.2006.09.006

Published in: Automatica
Published: 2007
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 264
End Page: 273